# SDR 2010FA0000364

- Difficulty date: February 16, 2010
- Submitted: April 16, 2010
- Operation: General aviation
- Aircraft: N749SA
- Make and model: Boeing 747-300 SERIES
- Aircraft serial: 24194
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65B1092745
- Condition: Cracked
- Location: Fuselage
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(KADY) CRACK WAS FOUND ON THE WEB OF THE UPPER DECK FLOORBEAM AT STA 340 RT SIDE.
